Sustanon 250 and Deca-Durabolin 50

Question

Hi There,

I am a 30yo male in Australia. Been living with HIV for two years, VL undetectable, percentage good at 45 with CD4 dropping from 600 to 340 in the last 6 months. Recently i have lost about 25 pounds and have been very lethargic and unmotivated have also been having night sweats. My Dr has started me on Sustanon 250 and Deca-Durabolin 50mg one a week after the other. I am also taking Stocrin 600mg, Tenofovir 300mg and 3TC 300mg, what kind of health benefits can I expect from the testosterone and the Deca other than weight gain? Thanks David.

Answer

Hello and thanks for posting.

Even though the absolute CD4 count declined recently, a stable CD4 percentage suggests no loss of immune control and chances are the CD4 count should come back to higher levels.

If your doctor started you on testosterone and an anabolic steroid it is likely that you have been diagnosed with hypogonadism with low testosterone levels. If this is the cause of the weight loss and lethargy, then your overall health should improve considerably. If you don't get back to normal then further evaluation needs to be discussed with your clinician. Let us know how things turn out and best of luck to you!